# SDR GTI2025F00003

- Difficulty date: January 20, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 15,963 hours, 6,664 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Odor
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT ABOUT  2600FT A STRONG DIRTY SOCK SMELL WAS FELT IN THE CABIN AND COCKPIT. IT WAS STRONGER FELT AFTER ENGINE 1 WAS SHUT DOWN. PACK ARE RUNNING WITH APU ON AND THERE IS NO SMELL. -: FOLLOWED TSM 05-50-00-810-831-A  TYPE 2. CONFIRMED WITH ENGINE RUNS AIDED BY FLT. CREW ODOR PRESENT IN CABIN AND FLIGHT DECK PERFORMED ECS DECONTAMINATION LEVEL A. REF AMM 21-00-00-615-802. ENG 2 WITH PACK 1 FO NOTED DIRTY SOCK SMELL SEE LOGPAGE 3627258-1 FOR FURTHER T/S.
